# SDR CA030419001

- Difficulty date: March 7, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6017523843
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FLIGHT LEVEL 33000, YELLOW CAS MESSAGE, HYD NR 2 LOW PSI ILLUMINATED.REF /A/ - IPC 29-11-00, ITEM35, P/N 601-75238-43, HYD PUMP PRESS SYS 2 TUBE ASSYREF /B/ - IPC 29-11-00, ITEM 215, P/N 601R75286-51, CASE DRAIN SYS 2 TUBE ASSYIT WAS FOUND BY THE MAINTENANCE, THAT TUBE ASSEMBLY REF /A/ AND /B/ HAD CHAFED TOGETHER AT THE 90 DEGREE BEND.IN ADDITION, IT WAS ALSO NOTED THAT THE BLOCK FAIRLEADS WERE WORN.TUBE ASSEMBLIES AND THE THREE SETS OF BLOCK FAIRLEADS WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
